MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GELMARK ULTRACOR MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GELMARK ULTRACOR MARKER; BIOPSY INSTRUMENT
Catalog Number GMUTC005T
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a mammography guide breast tissue marker placement procedure using the gelmark ultracor.On the post mammo images, the clip was not s shaped but linear in shape on several different mammo images.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a mammography guide breast tissue marker placement procedure using the gelmark ultracor.It was noticed that, post the procedure on mammo images, the clip was not s shaped but linear in shape on several different mammo images.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One mammogram image was provided and reviewed.The provide mammogram focuses on an area of interest that contains a post-biopsy breast tissue marker consistent with recent biopsy.As reported in the complaint, the marker does not demonstrate the expected shape of an s but rather is a small linear marker.Though the shape is different than what was anticipated, the marker appears to remain in 1 piece and is in its expected location at the biopsy site.Although the provided image shows a small linear marker, additional images are needed for confirmation; therefore, the reported event cannot be confirmed.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported device markings/labeling problem issues could not be determined based upon the provided information.Labeling review: a review of the breast tissue marker documents(baw1366100 rev 1) for the gel mark ultracor could not be completed because the required labels were missing.B5, d4 (medical device lot#, unique identifier (udi) #), g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GELMARK ULTRACOR MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22792085
Report Number2020394-2025-01240
Device Sequence Number21029919
Product Code NEU
UDI-Device Identifier00801741031908
UDI-Public(01)00801741031908(11)240916(17)251101(10)VTJW00465
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K040706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberGMUTC005T
Device Lot NumberVTJW00465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown